# SDR UIEA2017011700047

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tape
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, INBD SIDE, 5:30 POSITION, COMBUSTION  TURBINE HAS MIGRATED FROM UNDER CLAMPS, TWO AREAS.  REMOVED AND REPLACED ANTI CHAFE TAPE ON NR 1 ENGINE INBD SIDE 5:30 POSITION, COMBUSTION/ TURBINE AREA TUBING IAW SOPM 20-60-04 )
